# SDR DALA2024060605811

- Difficulty date: June 2, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 75,952 hours, 35,866 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED BURNT POPCORN SMELL IN AFT GALLEY. SMELL DISSIPATED WHEN WE PULLED OVER TO INVESTIGATE. C/A: T/S PER TSM 05-50-00-810-831-A AND IDENTIFIED AS TYPE 10. NO ODORS PRESENT. NOTIFIED ATL MCC + NOPREVIOUS HISTORY. A/C OK FOR SERVICE.
